# SDR IXXA2024050206

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: 143T646172
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, FWD LATCH CAM HAS EDGE DAMAGE.
